# SDR NACA2023103100003

- Difficulty date: October 31, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 77,043 hours, 17,863 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HF INOP, DOES NOT TX OR RX. DEFERRED LH HF PER MEL 23-11-01-02B CAT C
